# SDR TRAX200800632

- Difficulty date: May 14, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N978EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7723
- Aircraft time: 1,254,342 hours, 10,330 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BATTERY RIB CRACKED.   REMOVED AND DISGARDED DOUBLER PN 601R10203-31. TRIMMED AWAY DAMAGE AS SHOWN ON REO 601R-57-51-046.  CLEANED UP CUT LINE TO SMOOTH FINISH, FABRICATED -5 DOUBLER FROM 7075-0 .063 HEAT TREATED TO T-6 AND -7 FILLER FROM 7075-T-6 .050 LOCATED ALL FASTERNER HOLES AND TRIMMED TO SIZE PER REO 601R-57-51-046. ALODINED, PRIMED AND PAINTED REPAIR PARTS SRM.
